Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i6.20
pages 30-43

Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

We consider the problem of control of objects under action of bounded additive perturbations, for parameters of which rough a priori multiple estimates are given. We ascertained contradictoriness of requirements, which are put on selection of control on solving problems of parametric identification and problems of object motion control. We showed that strict resolving of this problem is possible on statement of the problem of synthesis as a problem of minimum of functional computed along trajectory of object motion. Here for obtaining the guaranteed result the problem of synthesis is introduced as minimax problem with mixed constraints, which numerical solution is connected with considerable computational expenditures. Therefore, we suggested the method of synthesis of suboptimal control on the basis of compromise between the mentioned contradictory requirements to control.


Articles with similar content:

Synthesis of Standard Variable Structure Systems with Time Delay
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Elbrus Makhmud ogly Jafarov
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich
Algorithm of Adaptive Estimation of Random Processes Based on Dynamic Stochastic Approximations
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Sergey P. Pirogov, Yuriy S. Rasshcheplyaev
On Application of Informational Criteria in Problems of Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir A. Pogorelov, Sergey V. Sokolov